Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
roopoo

really need some help with bp and redness

ok, ive been on the regimen over a year.i use bp on my nose, forehead, chin, and though they still get oily and i have blackheads, i can cope with that.

however, when i began the regimen, i used bp round my mouth too, as i broke out a lot there (smile lines, under my nose, sides of my lips etc) but it destroyed my skin.i stopped using it, but still, around my mouth is constantly red, except in the winter when it goes disgusting and grey.it sounds stupid, but my cheeks are white, and around my mouth is just really red, like its still sore from the bp.

i stopped using the bp there, but its still bad.i moisturise it, have tried eucerin in the last week, and have broken out everywhere ive used it, because my skins so oily, i can only use totally oil free products.

it seems to get it clear i need to apply bp, but it darkens my skin so much..i really need help as to what to do.does anyone else have this problem?

Share this post


Link to post
Share on other sites

hm... I also have a bit of red around my mouth area, maybe from the bp although I'm not too sure what to do about that though. I did hear a product known as cortibalm that may reduce the redness around the mouth area, although I was not able to find it in the stores which is why I am not exactly sure that it would help.

I'm not sure what you meant by your skin is darkening, do you mean that you have dark spots or is your entrie face becomming darker. I think that if it is dark spots, it may be because of sun exposure and that you should try to stay out in the sun a bit less and use a moisturizer with spf in it as well.

Share this post


Link to post
Share on other sites

no, the places where i use bp darken.

like i'll use it either side of my nose, and down the centre of my face, and it will be darker than the skin on my cheeks, and looks awful.i'll try get pics to show...

and yeah, its like i could o with a skin lightener, but one that isnt going to be oily, which i think is imposible.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×